Approximating the Conway-Maxwell-Poisson normalizing constant

Abstract. The Conway-Maxwell-Poisson is a two-parameter family of distributions on the nonnegative integers. Its parameters 𝜆 and 𝑣 model the intensity and the dispersion, respectively. Its normalizing constant is not always easy to compute, so good approximations are needed along with an asse... Ausführliche Beschreibung

1. Person: Şimşek, Burçin
Weitere Personen: Iyengar, Satish
Quelle: in Filomat Vol. 30, No. 4 (2016), p. 953-960
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2016
Beschreibung: Online-Ressource
Schlagworte: asymptotic expansion
Gaussian approximation
generalized hypergeometric function
geometric distribution
modified Bessel function
relative error
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions